MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112264-001
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that aspiration failure occurred.A 2.1mm jetstream xc catheter was selected for a leg angiogram to treat peripheral artery disease.The jetstream xc catheter was prepped in routine fashion.While treating the stenosis, bubbles were noticeable in the aspiration tubing, and the device stopped aspirating.The catheter was taken out of the body and re-primed.The issue persisted so a new catheter was used to complete the procedure.There were no patient complications as a result of this event.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24270473
Report Number2124215-2026-05303
Device Sequence Number10658696
Product Code MCW
UDI-Device Identifier08714729889892
UDI-Public(01)08714729889892(17)271213(10)37935430
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112264-001
Device Catalogue Number112264-001
Device Lot Number0037935430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date02/05/2026
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown